# SDR DXTA2022061964190

- Difficulty date: June 18, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 5,608 hours, 3,739 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL MOTIVE VLV R AMBER CAS: ENROUTE WHEN CROSSFEED SELECTED LEFT TANK TO RIGHT ENGINE THE AMBER CAS MEASAGE FUEL MOTIVE VLV R ILLUMINATED. CORRECTIVE ACTION REMOVED RH FUEL MOTIVE CHECK VALVE PN 9914716-1 SN N/A AND REPLACED WITH NEW FUEL MOTIVE CHECK VALVE PN 9914716-1 S/N AS PER CESSNA MODEL 680A AMM 28-10-35 LEAK CHECK IS GOOD.
